MAUDE Adverse Event Report: TTBIO CORP ACCLEAN ULTRASONIC SCALER; HANDPIECE

TTBIO CORP ACCLEAN ULTRASONIC SCALER; HANDPIECE
Model Number ACCLEAN ULTRASONIC SCALER
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190); Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A 33 year old hygiene assistant was cleaning the room following a hygiene appointment.When she picked up the insert she received a burn on her finger.The assistant did not need further medical attention, but item has potential to burn patients or other staff members.Both items are extremely hot after use.This happened on (b)(6) 2023 at 11:30 a.M.
 
Additional Manufacturer Narrative
Amended the formal investigation report to show evaluation results, root cause of failure, and resulting actions.
 
Event or Problem Description
A 33 year old hygiene assistant was cleaning the room following a hygiene appointment.When she picked up the insert she received a burn on her finger.The assistant did not need further medical attention, but item has potential to burn patients or other staff members.Both items are extremely hot after use.This happened on 08/16/2023 at 11:30 a.M.

Brand Name
ACCLEAN ULTRASONIC SCALER
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key17799662
Report Number3007007357-2023-00011
Device Sequence Number12556343
Product Code ELC
UDI-Device Identifier00304040155837
UDI-Public0100304040155837
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
Report Date (Section F) 01/11/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACCLEAN ULTRASONIC SCALER
Device Catalogue Number570-2771
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/24/2023
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/11/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date01/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale
Date Report Sent to FDA01/11/2024